My husband has started this combo about 9 days ago and by 6:30pm he is so passed out he can hardly keep is eyes open and he is out till morning. Is this normal? he also can not climax sexually. How long does this last and will things ever get back to normal. We have been opiate free together for 9 days : )
Applies to: Suboxone (buprenorphine/naloxone), Cymbalta (duloxetine)
MONITOR: Central nervous system- and/or respiratory-depressant effects may be additively or synergistically increased in patients taking multiple drugs that cause these effects.
MANAGEMENT: During concomitant use of these drugs, patients should be monitored for potentially excessive or prolonged CNS and respiratory depression. Ambulatory patients should be counseled to avoid hazardous activities requiring mental alertness and motor coordination until they know how these agents affect them, and to notify their physician if they experience excessive or prolonged CNS effects that interfere with their normal activities.
Would recommend that your husband seek medical attention from the doc/pharmacist who prescribed the meds. take care, & wish him the best!
I am strictly speaking as a former subs patient, and in my case, I had a 2 week adjustment period on subs and felt more level at the 2 week mark. I also unknowingly was rx'ed 2 high a dose of subs. Most drs rx a minimum of 16 mgs for first time users, they tried to get me to take that much, i settled for 12mgs to start and the third day in, split the dose into 2 = parts of 6mgs per am and 6mgs in the late afternoon. As Rajive mentioned, ur husband should report this to his dr and get permission to make changes to the dosing schedule, but thought i might at least share with u what worked 4 me. Most patients do well on a dose lower than what was originally rx'ed, although i can only really mention that as a patient and as an observer of many in my subs group and on this site. The dose has 2 b high enough 2 kill cravings and withdrawal and 4 those who have 2 many sideeffects, a lower dose or a switch to subutex may help.
Taking these new medications might take your husband a while to get used to. At first they might make him tired, but once he gets used to them they will not effect him at all like this. You may want to call the doctor(just in case) and let them know exactly how he is responding; falling asleep @ 6:30,no sex ...
I wish the two of you good luck!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 25 Jul 2010 • 3 answers
Updated 12 May 2011 • 4 answers
Updated 24 Feb 2017 • 5 answers
Updated 10 Nov 2012 • 3 answers
Updated 19 Mar 2018 • 1 answer